# SDR SWAA2023032005018

- Difficulty date: February 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPORT ANGLE LOCATED ON BS 807 AT LEVEL RBL 18 AT AFT CARGO COMPARTMENT 2023_127661<[01] REPLACED SUPPORT ANGLE LOCATED ON BS 807 AT LEVEL RBL 18 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 51-40-02 AND DWG 146A8120 REV-.SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED ON BS 807 AT LEVEL RBL 18 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-9;51-40-02 AND DWG 146A8120 REV-.SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 AND 2. REPLACED SUPPORT ANGLE LOCATED ON BS 807 AT LEVEL RBL 18 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DWG 146A8120 REV-.SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED SUPPORT ANGLE LOCATED ON BS 807 AT LEVEL RBL 18 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DWG 146A8120 REV-.ITEM RII SEE INDIVIDUAL SIGN OFF BELOW
